# SDR DALA2019123007594

- Difficulty date: December 28, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 49,578 hours, 34,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND THAT THE AFT EMERGENCY EXIT LIGHTS, LEFT AND RIGHT, ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY POWER SUPPLY PER B717 AMM 33-51. OPERATIONAL CHECK IS GOOD. THE AIRCRAFT IS OK FOR SERVICE.
